MAUDE Adverse Event Report: ARTHREX, INC. GUIDE WIRE GRIPPER; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. GUIDE WIRE GRIPPER; INTRAMED FIXATN ROD AND ACCESS
Model Number GUIDE WIRE GRIPPER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/31/2024, it was reported by a sales representative, via (b)(4), that an 0481-100 guide wire gripper broke.This occurred during an orif hip procedure on (b)(6) 2024 that was completed successfully.There was no additional information provided and additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure is wear and tear of the device due to repetitive usage.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.

Brand Name
GUIDE WIRE GRIPPER
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21254382
Report Number1220246-2025-00095
Device Sequence Number8205922
Product Code HSB
UDI-Device Identifier00848665010596
UDI-Public(01)00848665010596(11)210729(10)211597
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGUIDE WIRE GRIPPER
Device Catalogue Number0481-100
Device Lot Number211597
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown